Alert archive / Massachusetts / Marine Weather Statements in 2007

Marine Weather Statement 21, NWS Boston/Norton, MA

August 7, 2007

NWS Boston/Norton, MA issued this marine weather statement at Aug 7, 2007, 7:19 AM EDT. It was in force for 3 hr.

The area

The counties it named.

The facts

Issued
Aug 7, 2007, 7:19 AM EDT (11:19 UTC)
Expired
Aug 7, 2007, 10:00 AM EDT
In force
3 hr
Issued by
NWS Boston/Norton, MA

The text

As transmitted, in the capitals the NWS used until 2016.

000 
FZUS71 KBOX 071119
MWSBOX

MARINE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAUNTON MA
719 AM EDT TUE AUG 7 2007

ANZ230>237-250-254-255-071400-
/X.NEW.KBOX.MA.S.0021.070807T1119Z-070807T1400Z/
BOSTON HARBOR-CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND-
BUZZARDS BAY-RHODE ISLAND SOUND-NARRAGANSETT BAY-
BLOCK ISLAND SOUND-
COASTAL WATERS FROM MERRIMACK RIVER MA OUT 25 NM TO PLYMOUTH MA
OUT 40 NM...INCLUDING THE STELLWAGEN BANK NATIONAL MARINE
SANCTUARY-
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS FROM MONTAUK NY TO BLOCK ISLAND RI TO MARTHAS
VINEYARD MA TO NANTUCKET MA SOUTHEAST TO 20 NM-
719 AM EDT TUE AUG 7 2007


...DENSE FOG IN ALL THE COASTAL WATERS ADJACENT SOUTHEAST NEW ENGLAND...

THE COMBINATION OF A WEAK BACK DOOR COLD FRONT...LIGHT WINDS WITH
HIGH HUMIDITY LEFTOVER FROM YESTERDAYS THUNDERSTORMS...HAS PROMOTED
THE FORMATION OF VERY THICK FOG ON THE COASTAL WATERS EARLY TODAY.

THE FOG WILL SLOWLY THIN DURING THE MID AND LATE MORNING HOURS BUT
THICK FOG BANKS COULD PERSIST MUCH OF THE DAY IN THE MASSACHUSETTS
COASTAL WATERS.

$$


DRAG

What forecasters said that day

The local office's own words before this marine weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Boston/Norton, MA wrote its last area forecast discussion before this marine weather statement went out at Aug 7, 5:25 AM EDT, 1 hour 54 minutes earlier.

Area forecast discussion, Aug 7, 5:25 AM EDT, 1 hour 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAUNTON MA
525 AM EDT TUE AUG 7 2007

.SYNOPSIS...
EARLY MORNING FOG WILL GIVE WAY TO A PARTLY SUNNY...HOT AND HUMID
DAY AWAY FROM THE COAST.  A COMPLEX OF SHOWERS AND THUNDERSTORMS
WILL AFFECT THE REGION TOWARD DAYBREAK WEDNESDAY AND THROUGH THE
MORNING HOURS...BRINGING THE POTENTIAL FOR LOCALLY HEAVY RAINFALL
AND POSSIBLY EVEN SOME SEVERE WEATHER.  A COLD FRONT WILL BRING
DRIER AND COOLER WEATHER INTO THE REGION WEDNESDAY NIGHT INTO
THURSDAY.

&&

.NEAR TERM /UNTIL 9 AM THIS MORNING/...
A BACKDOOR COLD FRONT WAS MOVING THROUGH THE EASTERN MA COAST EARLY
THIS MORNING.  IN RESPONSE TO THIS SURFACE WINDS HAVE BRIEFLY
SHIFTED TO THE NORTHEAST AND WIDESPREAD FOG WHICH WAS OCCASIONALLY
DENSE AT TIMES HAS FORMED.  VISIBILITIES WERE GENERALLY RUNNING
BETWEEN ONE HALF AND ONE QUARTER OF A MILE ALONG THE EASTERN MA
COAST.  THIS IS DEPICTED IN OUR GRAPHICAL FORECASTS.  IN
ADDITION...SURFACE TEMPERATURES HAVE COOLED TO THE MID TO UPPER 60S
ACROSS THIS REGION WITH THE WIND OFF THE OCEAN.

ACROSS THE INTERIOR...THE FOG WAS MORE PATCHY BUT STILL LOCALLY
DENSE AT TIMES.

THE FOG ACROSS THE ENTIRE REGION SHOULD BURN OFF BY MID MORNING AS
THE SUN MIXES IT OUT AND THE BACKDOOR COLD FRONT BEGINS TO RETURN
NORTH AS A WARM FRONT.

&&

.SHORT TERM /9 AM THIS MORNING THROUGH 6 PM WEDNESDAY/...
A WEAK COLD FRONT WILL RETURN NORTHWARD AS A WARM FRONT
LATER THIS MORNING AND AFTERNOON. WITH EXTREMELY DRY MID LEVEL AIR IN PLACE
/H7 RH AROUND 5 PCT/ ALONG WITH SHORT WAVE RIDGING...ITLL BE HARD
TO INITIATE CONVECTION ALONG THE FRONT TODAY. CANT RULE OUT AN
ISOLD SHOWER OR TSTM...BUT OVERALL RISK TOO LOW TO INCLUDE POPS FOR
TODAY.

THE BIGGER STORY WILL BE HEAT AND HUMIDITY AWAY FROM THE COASTLINE.
TEMPS SHOULD RISE TO AROUND 90 DEGREES AT MOST LOCATIONS AWAY FROM
THE COAST...WITH LOWER 90S LIKELY IN THE CT VALLEY
/HARTFORD-SPRINGFIELD CORRIDOR/. DEWPOINTS LIKELY TO HOVER AROUND 70
FOR A GOOD PORTION OF THE DAY. HEAT INDICES SHOULD REACH IN THE MID
90S IN THE CT RIVER VALLEY...WITH LOWER 90S ELSEWHERE. AT THE
COAST...INCLUDING BOSTON...WINDS SHOULD BE SELY FOR MOST OF THE DAY
SO TEMPS SHOULD REMAIN MUCH COOLER.

INTERESTING SCENARIO TO POTENTIALLY UNFOLD OVERNIGHT AS STRONG SHORT
WAVE ROCKETS SOUTHEASTWARD TOWARD UPSTATE NY LATE TONIGHT. THE LOW
LEVEL JET WITH STRENGTHEN MARKEDLY /45 TO 55 KT AT H8/ AS THE SHORT
WAVE APPROACHES. CONVERGENCE ON THE NOSE OF THE LOW LEVEL JET WILL
PROVIDE LOW LEVEL ASCENT NECESSARY FOR TSTM DEVELOPMENT ACROSS
NY...OR AT LEAST PROVIDE A MECHANISM TO SUSTAIN ORGANIZED
THUNDERSTORMS THAT FORM IN SOUTHERN ONTARIO AND MOVE EASTWARD
TUESDAY EVENING. THEREFORE...EXPECT SHOWERS AND THUNDERSTORMS IN THE
FORM OF ONE OF MORE MCSS TO DEVELOP OVERNIGHT ACROSS UPSTATE NY.
THESE WILL LIKELY MOVE INTO SOUTHERN NEW ENGLAND LATE TONIGHT AND
WEDNESDAY MORNING. THE SEVERITY OF THE STORMS IS THE BIG QUESTION.

LOW LEVEL SHEAR AND DEEP LAYER SHEAR WILL BECOME QUITE STRONG AS
WIND FIELDS STRENGTHEN AHEAD OF THE SHORT WAVE. NOTE THAT H8
DEWPOINTS INCREASE TO BETWEEN +16C AND +18C BY EARLY WEDNESDAY
MORNING...WHICH IS QUITE IMPRESSIVE. TWO THINGS HERE THAT KEEP ME
FROM GOING WITH AN ALL-OUT NOCTURNAL/EARLY MORNING SEVERE WEATHER
OUTBREAK ARE 1) THE WEAK MID LEVEL LAPSE RATES. WEAK LAPSE RATES ARE
ALMOST ALWAYS THE CULPRIT BEHIND UNDERACHIEVING NORTHEAST SEVERE
WEATHER EVENTS...AS THEY ROB THE COLUMN OF INSTABILITY THAT HELPS TO
KEEP TSTM COMPLEXES FUELED. 2) MODEL PROGS OF STRENGTH/SPEED/TRACK
OF SHORT WAVE ARE STILL NOT COMPLETELY IN AGREEMENT. A SHORT WAVE
TRACK MORE TO THE NORTH WOULD ALLOW FOR THE BEST ACTIVITY TO MOVE
ACROSS NORTHERN NEW ENGLAND...LEAVING SOUTHERN NEW ENGLAND WITH
SCATTERED SHOWERS WITH EMBEDDED THUNDER.

WITH ALL THIS SAID...WILL GO WITH LIKELY POPS FOR THE NW HALF OF THE
CWA LATE TONIGHT WITH THE EXPECTATION THAT SOME SORT OF MCS WILL
MOVE ON IN FROM THE WEST /SEVERE OR NOT/. WILL GO WITH CHANCES FOR
SOUTHERN AND EASTERN ZONES. HOWEVER...WILL BE GOING LIKELY THESE
ZONES AT THE VERY BEGINNING OF THE DAY 2 PERIOD AS POTENTIAL MCS
MAKES IT IN AROUND DAYBREAK. WILL INCLUDE HEAVY RAINFALL WORDING AT
PWATS RISE TO AROUND 2 EARLY WED MORNING. WILL ALSO INCLUDE GUSTY
WINDS WORDING ALONG WITH THE THUNDER AS LOW AND MID LEVEL WIND
FIELDS WILL BE QUITE STRONG...WHICH WOULD AID IN A SEVERE MCS IF WE
CAN DEVELOP ENOUGH INSTABILITY.

ANY MCS SHOULD CLEAR THE EASTERN MASS COASTLINE BY NOON. THE BIG
QUESTION THEREAFTER IS CAN STORMS REDEVELOP DURING THE AFTERNOON ON
WED. THIS IS VERY UNCERTAIN AT THIS TIME SINCE SHORT WAVE
TIMING/FRONTAL TIMING/REDEVELOPMENT OF INSTABILITY AFTER MORNING
PRECIP WILL BE CRUCIAL. RIGHT NOW...IM THINKING THAT THE
REDEVELOPMENT OF STORMS IS VERY IFFY. LOOKS LIKE FRONT WILL RACE
ACROSS MOST OF THE REGION BY LATE AFTERNOON AS WELL AS THE UPPER
SUPPORT. +10C TEMPS AT H7 SHOULD ALSO HINDER MUCH IN THE WAY OF
RENEWED CONVECTIVE DEVELOPMENT. WILL THEREFORE ONLY GO WITH LOW
CHANCE POPS FOR WEDNESDAY AFTERNOON...WITH THE BEST CHANCES BEING
WELL SOUTH OF THE MASS PIKE.

FOR WED MAXES...WENT WITH THE HIGHER MAV NUMBERS AS TEMPS SHOULD
CLIMB RAPIDLY WHEN POST-CONVECTION CLEARING TAKES PLACE. MAY EVEN
NEED HEAT ADVISORIES FOR SOME LOCATIONS.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/...
WEDNESDAY NIGHT...
SKIES CLEAR AS MUCH DRIER AND A MORE COMFORTABLE AIRMASS WORKS INTO
THE REGION BEHIND A STRONG COLD FRONT.  LOWS MAINLY IN THE
60S...WITH UPPER 50S POSSIBLE IN THE OUTLYING AREAS OF SOUTHWEST NH
AND NORTHWEST MA.

THURSDAY AND THURSDAY NIGHT...
A SUNNY AND BEAUTIFUL WEATHER IN STORE FOR THE REGION WITH
COMFORTABLE HUMIDITY LEVELS.  HIGHS SHOULD TOP OUT MAINLY IN THE LOW
TO MID 80S...ALTHOUGH THEY WILL BE A FEW DEGREES COOLER ALONG THE COAST
AS WEAK GRADIENT WILL ALLOW FOR SEA BREEZES.

INCREASING CLOUDINESS SHOULD OCCUR THURSDAY NIGHT OUT AHEAD OF A
WAVE OF LOW PRESSURE TRACKING WEST TO EAST IN ZONAL FLOW.  WILL
INCLUDE CHANCE POPS FOR RAIN ACROSS THE INTERIOR AROUND DAYBREAK ON
FRIDAY AS WAVE GETS CLOSER TO OUR REGION.  LOW TEMPERATURES SHOULD
GENERALLY RANGE FROM THE UPPER 50S ACROSS THE OUTLYING AREAS TO THE
MID 60S IN THE URBAN CENTERS.

FRIDAY:
WAVE OF LOW PRESSURE LOOKS TO TRACK TO THE SOUTH OF OUR REGION.
THEREFORE...MID LEVEL LIFT NORTH OF THE FRONT SHOULD PRODUCE A WEST
TO EAST BAND OF RAIN.  LOCATION OF THIS BAND OF RAIN IS UNCERTAIN AND
SUBJECT TO CHANGE ON FUTURE MODEL RUNS.  CURRENTLY THE LATEST MODEL
RUNS BRING THE BULK OF THE ACTION TO SOUTHWEST MA AND AND NORTHEAST
CT WHERE WE WILL GO WITH LIKELY POPS.  ACROSS THE REST OF THE REGION
WILL GO WITH CHANCE POPS.  AT THIS TIME...INSTABILITY LOOKS TO
MEAGER TO INCLUDE THUNDER.  WITH CLOUDS AND THE THREAT OF RAIN WILL
KEEP HIGH TEMPERATURES MAINLY IN THE 70S.

FRIDAY NIGHT AND SATURDAY:
WILL HOLD ONTO SOME LOW CHANCE POPS AS THERE IS SOME MODEL
UNCERTAINTY.  THINK MOST OF THE RAIN THAT OCCURS WILL BE DURING THE
DAY ON FRIDAY.  HOWEVER...UPPER LEVEL TROUGH HANGING OVER NEW
ENGLAND AND WEAK LOW PRESSURE DEVELOPING WELL TO OUR SOUTH AND EAST
MAY PROVIDE FOR A ISOLATED TO SCATTERED RAIN SHOWERS OVER THIS PERIOD.
HOWEVER...MUCH OF THIS TIME MAY END UP RAIN FREE.  LOWS FRIDAY NIGHT
SHOULD MAINLY BE BETWEEN 60 AND 65 WITH HIGHS ON SATURDAY IN THE
UPPER 70S AND LOWER 80S.

SUNDAY AND MONDAY:
ITS A LONG WAY OFF SO OF COURSE THERE IS UNCERTAINTY...BUT FEEL
SEASONABLE SUMMERTIME WARMTH IS IN STORE FOR THE REGION AS A HIGH
PRESSURE SYSTEM BUILDS INTO THE REGION.  HIGHS SHOULD MAINLY BE IN
THE 80S UNDER PARTLY TO MOSTLY SUNNY SKIES.

&&

.AVIATION /09Z TUESDAY THROUGH SATURDAY/...
IFR CONDITIONS BEING OBSERVED ACROSS MOST TERMINALS THIS
MORNING...PARTICULARLY ALONG THE COAST.  CONDITIONS SHOULD IMPROVE
TO VFR BY MID MORNING AS LOW CLOUDS AND FOG MIX OUT.  THE EXCEPTION
TO THIS WILL BE ACROSS HYANNIS AND NANTUCKET WHERE LOW CLOUDS MAY
PESTER THESE LOCATIONS ALL DAY.

LOW CLOUDS AND FOG SHOULD REEMERGE TONIGHT AS BOUNDARY LAYER WILL BE
VERY MOIST. IN ADDITION...A COMPLEX OF THUNDERSTORMS WITH GUSTY SFC
WINDS AND FREQUENT LIGHTNING MAY MOVE ACROSS SOUTHERN NEW ENGLAND
FROM WEST TO EAST BETWEEN 06Z TONIGHT AND 14Z WEDNESDAY MORNING.

IN THE LONG TERM...
VFR CONDITIONS EXPECTED WEDNESDAY NIGHT THROUGH THURSDAY NIGHT.  A
PERIOD OF IFR/MVFR CONDITIONS LIKELY IN RAIN SOMETIME ON FRIDAY.
SHOULD SEE A RETURN TO VFR CONDITIONS SOMETIME FRIDAY NIGHT OR
SATURDAY...BUT TIMING IS HIGHLY UNCERTAIN.

&&

.MARINE...
HAVE GONE WITH A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL NOON
TODAY FOR ANZ255 AS SWLY SWELLS OF 5 TO 7 FT WILL BE A BIT SLOW TO
DIMINISH. AS A RESULT OF THESE SWELLS...A MODERATE RISK FOR RIP
CURRENTS WILL EXIST ON THE SOUTH-FACING OCEAN BEACHES TODAY.

THE APPROACH OF LOW PRESSURE TONIGHT AND ITS PASSAGE ON WEDNESDAY
WILL AID IN THE DEVELOPMENT OF A STRONG LOW LEVEL JET WHICH SHOULD
AID IN SMALL CRAFT WINDS AND SEAS DEVELOPING VERY LATE TONIGHT AND
ESPECIALLY ON WEDNESDAY.

IN THE LONG TERM...MARGINAL 25 KNOT NORTHERLY WIND GUSTS WILL
DEVELOP LATE WEDNESDAY NIGHT AND THURSDAY MORNING BEHIND THE COLD
FRONT.  OTHERWISE...SCA SEAS ACROSS OUR SOUTHERN WATERS SHOULD DROP
BELOW SCA CONDITIONS LATER THURSDAY AFTERNOON OR NIGHT.  AFTER THAT
OCCURS...SEAS AND WINDS WILL PROBABLY REMAIN BELOW SCA CONDITIONS
FRIDAY INTO THE WEEKEND.

&&

.BOX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
MA...NONE.
NH...NONE.
RI...NONE.
MARINE...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL NOON EDT TODAY
     FOR ANZ255.

&&

SYNOPSIS...FRANK
NEAR TERM...FRANK
SHORT TERM...EKSTER
LONG TERM...FRANK
AVIATION...FRANK/EKSTER
MARINE...EKSTER/FRANK
Hazardous weather outlook, Aug 7, 4:39 AM EDT, 2 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TAUNTON MA
439 AM EDT TUE AUG 7 2007

CTZ002>004-MAZ002>019-026-NHZ011-012-015-RIZ001>005-080845-
HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN FRANKLIN MA-
EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-CENTRAL MIDDLESEX MA-
WESTERN ESSEX MA-EASTERN ESSEX MA-WESTERN HAMPSHIRE MA-
WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA-
SOUTHERN WORCESTER MA-WESTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA-
SUFFOLK MA-EASTERN NORFOLK MA-NORTHERN BRISTOL MA-
WESTERN PLYMOUTH MA-EASTERN PLYMOUTH MA-NORTHERN MIDDLESEX MA-
CHESHIRE NH-EASTERN HILLSBOROUGH NH-
WESTERN AND CENTRAL HILLSBOROUGH NH-NORTHWEST PROVIDENCE RI-
SOUTHEAST PROVIDENCE RI-WESTERN KENT RI-EASTERN KENT RI-BRISTOL RI-
439 AM EDT TUE AUG 7 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN
CONNECTICUT...MASSACHUSETTS...CENTRAL MASSACHUSETTS...EASTERN
MASSACHUSETTS...NORTHEAST MASSACHUSETTS...SOUTHEAST
MASSACHUSETTS...WESTERN MASSACHUSETTS...SOUTHERN NEW HAMPSHIRE AND
NORTHERN RHODE ISLAND.

.DAY ONE...TODAY AND TONIGHT

PATCHY DENSE FOG WILL RESULT IN SOME LOCATIONS HAVING  VISIBILITIES
AT OR BELOW ONE QUARTER OF A MILE AT TIMES THROUGH EARLY
MORNING...BEFORE IT BURNS OFF BY MID MORNING.

A COMPLEX OF SHOWERS AND THUNDERSTORMS WILL APPROACH THE REGION
FROM THE WEST TOWARD DAYBREAK ON WEDNESDAY. THIS ACTIVITY WILL BRING
THE POTENTIAL FOR LOCALLY HEAVY RAINFALL AND DANGEROUS CLOUD TO
GROUND LIGHTNING WITH THE BEST CHANCE TO THE NORTH OF THE
MASSACHUSETTS TURNPIKE. IT IS EVEN POSSIBLE THAT THIS COMPLEX EVOLVES
INTO A LINE OF SEVERE THUNDERSTORMS...PRODUCING DAMAGING STRAIGHT
LINE WIND GUSTS. HOWEVER...THAT REMAINS UNCERTAIN AND WILL NEED TO BE
CLOSELY MONITORED.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THE COMPLEX OF SHOWERS AND THUNDERSTORMS SHOULD EXIT THE REGION BY
EARLY WEDNESDAY AFTERNOON. OTHERWISE...THE MID LEVELS OF THE
ATMOSPHERE MAY BECOME TOO DRY AND WARM TO SUPPORT ADDITIONAL
THUNDERSTORMS WEDNESDAY AFTERNOON BUT THIS IS NOT SET IN STONE. IF
AN ISOLATED THUNDERSTORM OR TWO ARE ABLE TO DEVELOP WEDNESDAY
AFTERNOON...ANYONE COULD QUICKLY BECOME SEVERE TAKING ON SUPER
CELLULAR CHARACTERISTICS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED AFTER 4 OR 5 AM WEDNESDAY THROUGH
THE MORNING HOURS FOR THE POTENTIAL OF DAMAGING STRAIGHT LINE WIND
GUSTS AND ISOLATED URBAN STREET FLOODING. HOWEVER...THIS REMAINS
HIGHLY UNCERTAIN AND WILL CONTINUE TO BE MONITORED.

ANZ230>237-250-254-255-270-MAZ020>024-RIZ006>008-080845-
BOSTON HARBOR-CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND-
BUZZARDS BAY-RHODE ISLAND SOUND-NARRAGANSETT BAY-BLOCK ISLAND SOUND-
COASTAL WATERS FROM MERRIMACK RIVER MA OUT 25 NM TO PLYMOUTH MA OUT
40 NM...INCLUDING THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY-
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS FROM MONTAUK NY TO BLOCK ISLAND RI TO MARTHAS
VINEYARD MA TO NANTUCKET MA SOUTHEAST TO 20 NM-
WATERS FROM MERRIMACK RIVER MA TO WATCH HILL RI FROM 25 TO 40 NM-
SOUTHERN BRISTOL MA-SOUTHERN PLYMOUTH MA-BARNSTABLE MA-DUKES MA-
NANTUCKET MA-WASHINGTON RI-NEWPORT RI-BLOCK ISLAND RI-
439 AM EDT TUE AUG 7 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST
MASSACHUSETTS...MASSACHUSETTS AND RHODE ISLAND COASTAL
WATERS...MASSACHUSETTS COASTAL WATERS...SOUTHERN RHODE ISLAND AND
RHODE ISLAND COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

PATCHY DENSE FOG ALONG THE SOUTH COAST AND COASTAL WATERS WILL
RESULT IN VISIBILITIES AT OR BELOW A QUARTER OF A MILE IN SOME
LOCATIONS EARLY THIS MORNING. THIS PATCHY DENSE FOG SHOULD LIFT BY
MID MORNING...BUT IS EXPECTED TO REFORM OVERNIGHT.

THERE IS A MODERATE RISK FOR RIP CURRENTS ACROSS SOUTH FACING BEACHES
OF THE SOUTH COAST TODAY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

SCATTERED THUNDERSTORMS MAY AFFECT THE SOUTH COAST AND COASTAL WATERS
TOWARD DAYBREAK WEDNESDAY AND INTO THE EARLY AFTERNOON. DANGEROUS
CLOUD TO SURFACE LIGHTNING AND GUSTY WINDS WINDS WILL BE POSSIBLE
WITH THE ACTIVITY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

FRANK

Nearby

Marine Weather Statements in Massachusetts, 2007Every marine weather statement in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.